Facebook Pixel
EmpowHER Guest

Is it normal to not come on your period after 3 days after taking the pill?

By Anonymous November 25, 2015 - 1:58pm
Rate This

I have just come back on the pill after having a month or so off it and have not had my period after finishing the pack. It has been 5 days since I finished them. Is this normal?

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

Any time you introduce or re-introduce hormones to your system, your body will react. It is common to miss your period or have irregular bleeding/cycle for up to 3 months after you start a birth control pill.

Keep track of your symptoms and consult your doctor if your body doesn't adjust within a normal span of time.

I hope this helps.

Be well,

November 25, 2015 - 2:57pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!